# SDR REXA2019050700718

- Difficulty date: May 7, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 22,929 hours, 22,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R53410591
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CLIP ON THE I/B SIDE OF LBL 36 AT FS 484 IS CRACKED, IN THE CABIN BELOW THE FLOOR. REPAIRED ANGLE CLIP IAW REO 601R-53-41-059 REV B.
